# SDR SWAA2020032442691

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY L1063 OVER FORWARD SERVICE DOOR HAS BULBS OUT.         REPLACED BULB ON EMERGENCY EXIT LIGHT ASSEMBLY L1063 AND PERFORMED GOOD TEST PER AMM 33-51-01-960-801 93105U 20MAR20
